Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – A
Aaber, John
Closed surface bundles of least volume
Abbaspour, Hossein
String bracket and flat connections
Abel, Michael
HOMFLY-PT homology for general link diagrams and braidlike isotopy
Abreu, Miguel
Displacing Lagrangian toric fibers by extended probes
Aceto, Paolo
Dehn surgeries and rational homology balls
Ackermann, Robert
An alternative approach to extending pseudo-Anosovs over compression bodies
Adachi, Jiro
Engel structures with trivial characteristic foliations
Adams, Colin
Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic 3-manifolds
A classification of spanning surfaces for alternating links
Generalized augmented alternating links and hyperbolic volumes
Adeboye, Ilesanmi
On volumes of hyperbolic orbifolds
Ádem Díaz de León, Alejandro
A classifying space for commutativity in Lie groups
Infinite loop spaces and nilpotent K-theory
Agol, Ian
Dehn surgery, homology and hyperbolic volume
Aguadé, Jaume
Cohomology of Kac-Moody groups over a finite field
Ahearn, Stephen
Product and other fine structure in polynomial resolutions of mapping spaces
Ai, Yinghua
The twisted Floer homology of torus bundles
Akhmedov, Anar
Akhmedov, Azer
On free discrete subgroups of Diff(I)
A weak Zassenhaus lemma for discrete subgroups of Diff(I)
Akita, Toshiyuki
Second mod $2$ homology of Artin groups
Albers, Peter
On non-separating contact hypersurfaces in symplectic 4-manifolds
Symplectic homology and the Eilenberg-Steenrod axioms
Alessandrini, Daniele
Tropicalization of group representations
Allcock, Daniel
Normalizers of Parabolic Subgroups of Coxeter Groups
Allday, Christopher
Equivariant Poincaré-Alexander-Lefschetz duality and the Cohen-Macaulay property
Alonso, Juan
JSJ decompositions of Quadratic Baumslag-Solitar groups
Spaces of orders of some one-relator groups
Altman, Irida
The sutured Floer polytope and taut depth-one foliations
Álvarez-Gavela, Daniel
Refinements of the holonomic approximation lemma
Amann, Manuel
Positive curvature and rational ellipticity
Amendola, Gennaro
A Local Calculus for Nullhomotopic Filling Dehn Spheres
Amram, Meirav
Higher degree Galois covers of CP1 x T
The fundamental group of a Galois cover of CP1 × T
Andersen, Jørgen
The first cohomology of the mapping class group with coefficients in algebraic functions on the SL(2, C) moduli space
Anderson, James
A Lower Bound for the Number of Group Actions on a Compact Riemann Surface
Ando, Matthew
The Jacobi orientation and the two-variable elliptic genus
Ando, Yoshifumi
Cobordisms of maps with singularities of given class
Ángel Cardenas, Jairo Andrés
Equivariant complex bundles, fixed points and equivariant unitary bordism
Angelini-Knoll, Gabriel
A May-type spectral sequence for higher topological Hochschild homology
Angeltveit, Vigleik
Hopf algebra structure on topological Hochschild homology
Aougab, Tarik
Infinitesimal rigidity of a compact hyperbolic 4-orbifold with totally geodesic boundary
Minimally intersecting filling pairs on surfaces
Aouina, Mokhtar
On the homotopy invariance of configuration spaces
Apostolakis, Nikolaos
Aramayona, Javier
The proper geometric dimension of the mapping class group
On the virtually-cyclic dimension of mapping class groups of punctured spheres
Arkowitz, Martin
Homotopy classes that are trivial mod F
Armond, Cody
The head and tail conjecture for alternating knots
Turaev genus and alternating decompositions
Arone, Gregory
Loop Structures in Taylor Towers
Artal Bartolo, Enrique
Computation-free presentation of the fundamental group of generic $(p,q)$-torus curves
Arzhantseva, Goulnara
A characterization for asymptotic dimension growth
Asaeda, Marta
Categorification of the Kauffman bracket skein module of I–bundles over surfaces
Asao, Yasuhiko
Loop homology of some global quotient orbifolds
Ashraf, Samia
Representation theory for the Kriz model
Atkinson, Christopher
Volume estimates for equiangular hyperbolic Coxeter polyhedra
Auckly, David
Auclair, Emmanuel
Clover calculus for homology 3-spheres via basic algebraic topology
Audino, Samuel
Quasi-automorphism groups of type $F_\infinity$
Audoux, Benjamin
A Jones polynomial for braid-like isotopies of oriented links and its categorification
On hyperbolic knots in S^3 with exceptional surgeries at maximal distance
Aujogue, Jean-baptiste
Ellis enveloping semigroup for almost canonical model sets
Ault, Shaun
Avdek, Russell
Contact surgery and supporting open books
Aydel, Delaney
Quasi-automorphism groups of type $F_\infinity$
Azam, Haniya
Representation theory for the Kriz model